# SDR USAA2012082800022

- Difficulty date: August 15, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR67 TO FR68, -Y1162.  REPLACED FLOORBEAM BETWEEN FR67 TO FR68, -Y1162 IAW A319 SRM 51-42-11 FIG 10 & 51-49-00 TABLE 14.
